# SDR IPXA10562505

- Difficulty date: September 2, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Punctured
- Location: Bs 846
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LOWER BULKHEAD SUPPORT PUNCTURED, BS 846, LBL 24, WL 156.  REPLACED SUPPORT IAW SRM 51-30-01-0G, DWG 453N1814, SRM 51-40-02.
